Alert archive / Colorado / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 73, NWS Denver/Boulder, CO

July 7, 2022Morgan County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 7, 2022, 3:36 PM MDT for Morgan County, Colorado. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2022, 3:36 PM MDT (21:36 UTC)
Expired
Jul 7, 2022, 4:15 PM MDT
In force
39 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Morgan County, CO

The radar

The Denver radar (KFTG), 103 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.6 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2022-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2022-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-274 J/kg
Mixed-layer LCL
1805 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

495 
WUUS55 KBOU 072136
SVRBOU
COC087-072215-
/O.NEW.KBOU.SV.W.0073.220707T2136Z-220707T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Denver CO
336 PM MDT Thu Jul 7 2022

The National Weather Service in Denver Colorado has issued a

* Severe Thunderstorm Warning for...
  Northeastern Morgan County in northeastern Colorado...

* Until 415 PM MDT.

* At 336 PM MDT, a severe thunderstorm was located near Antelope
  Springs, or 10 miles north of Fort Morgan, moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees. Hail damage to 
           vehicles is expected.

* Locations impacted include...
  Snyder and Hillrose.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4027 10347 4028 10386 4052 10379 4052 10347
TIME...MOT...LOC 2136Z 265DEG 16KT 4040 10372 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

RPK
2 follow-up statements
949 
WWUS55 KBOU 072154
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
354 PM MDT Thu Jul 7 2022

COC087-072215-
/O.CON.KBOU.SV.W.0073.000000T0000Z-220707T2215Z/
Morgan CO-
354 PM MDT Thu Jul 7 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR NORTHEASTERN MORGAN COUNTY...

At 353 PM MDT, a severe thunderstorm was located 5 miles east of
Antelope Springs, or 14 miles northeast of Fort Morgan, moving east
at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees. Hail damage to 
         vehicles is expected.

Locations impacted include...
Hillrose, Antelope Springs and Snyder. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4028 10375 4052 10376 4052 10347 4027 10347
TIME...MOT...LOC 2153Z 265DEG 16KT 4041 10362 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

RPK
749 
WWUS55 KBOU 072215
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
415 PM MDT Thu Jul 7 2022

COC087-072225-
/O.EXP.KBOU.SV.W.0073.000000T0000Z-220707T2215Z/
Morgan CO-
415 PM MDT Thu Jul 7 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MORGAN COUNTY HAS
EXPIRED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.

LAT...LON 4028 10375 4052 10376 4052 10347 4027 10347
TIME...MOT...LOC 2215Z 265DEG 16KT 4042 10351 

$$

RPK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:04 PM MDT, 32 minutes earlier.

Area forecast discussion, Jul 7, 3:04 PM MDT, 32 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
304 PM MDT Thu Jul 7 2022

.SHORT TERM...(This evening through Friday)
Issued at 245 PM MDT Thu Jul 7 2022

Thunderstorms are ongoing mainly across Weld and Larimer Counties
this afternoon. A large outflow boundary was generated by these
storms and it is progressing east-southeastward with gusty winds.
This boundary will generate more storms along it as it spreads
out over the northeast plains later this afternoon. A couple of
these storms could be strong to severe with damaging winds and
large hail. The storms will linger over the Palmer Divide and
east-central plains into the late evening hours and perhaps past
midnight. Otherwise, temperatures will be near normal tonight with
normal drainage winds.

Tomorrow, a ridge over the Four Corners region will strengthen
with 500 mb heights rising to near 597dm over our CWA. Meanwhile,
drier air from the Desert Southwest will advect over our CWA. The
warmer temperatures aloft, subsident flow, and decreased moisture
will decrease the storm activity especially over the higher
terrain. This will limit the burn area flash flooding threat to
near zero. Across the plains, highs will increase to the low to
mid 90s. While the moisture will be decreasing, there will be
enough lingering low level moisture to generate a few isolated
storms. The focus of these storms should be along and east of the
Cheyenne Ridge and Palmer Divide. Soundings indicate steep, nearly
dry adiabatic lapse rates with decent instability of around
500-1,000 j/kg of mixed-layer CAPE. In addition, there are
inverted-V boundary layers on the soundings which would mean
strong downdrafts are possible with any decent storm. Therefore,
damaging wind gusts are the primary concern with speeds up to 60
mph possible. This is the reason for the marginal risk from SPC
which seems reasonable. Not much rain is expected over the I-25
corridor and higher terrain will be mostly dry.

.LONG TERM...(Friday night through Thursday)
Issued at 218 PM MDT Thu Jul 7 2022

Upper level high pressure building over the Rocky Mountain Region
will bring above normal temperatures and mostly dry weather to North
Central and Northeastern Colorado Friday night through Sunday. There
may be just enough residual moisture combined with daytime heating
to produce isolated showers and storms, mainly over the higher
terrain south of I-70. Hot temperatures are expected across the
plains this weekend, with forecasted max temperatures ranging
between 95-105 degrees. The record high temperature for July 9th
(Saturday) and July 10th (Sunday) in Denver are 98 and 102 degrees
respectively. With forecasted highs around 100 degrees both days,
there is a chance these records could be tied or broken. The heat
risk map is showing a high heat risk across portions of the
plains including Metro Denver both days as well. Therefore, we
might need to consider issuing a heat advisory for these areas.

Early next week, an upper level shortwave moving across the Northern
Rockies and Great Plains States will push the upper high westward
into Southern Utah/Northern Arizona. As this happens, the upper flow
over the forecast area will become northwesterly which should allow
occasional cold fronts and upper level disturbances to move across
the region. As a result, we should see cooler unsettled weather
across the forecast area, especially east of the mountains.

In addition, this pattern is more conducive for severe weather on
the plains. It all depends on how far west the upper high shifts and
how much gulf moisture advects into Northeastern Colorado behind the
front. If the high shifts far enough west and we get a moist upslope
flow behind the front, could see the potential for some strong to
severe storms east of the mountains Monday or Tuesday afternoon
and evening. However, if the upper high is stubborn and remains
over Western Colorado, the continuation of hot and mostly dry
weather across the forecast area might continue. At this time,
there is quite a bit of uncertainty due to some differences
between the models and a variety of mesoscale factors that can't
be predicted this far out. We'll just going to have to wait and
see.

The upper high tries to re-establish itself over Colorado by
Wednesday with warming temperatures and a decrease in
precipitation chances.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1100 AM MDT Thu Jul 7 2022

Winds are light this morning and will continue to be light into
the afternoon hours. Isolated to scattered TS development will be
likely this afternoon, with possible impacts to all terminals.
Brief gusts to 35 kts will be possible with any outflow winds and
ceilings could reach 6-7 kft which could lead to ILS being needed.

Winds will work their way towards drainage tonight. Tomorrow,
there will be lower coverage of storms but an outflow boundary or
two could still impact the terminals with gusty winds.

&&

.HYDROLOGY...
Issued at 218 PM MDT Thu Jul 7 2022

The threat for flash flooding in the burn areas is drastically
lower tomorrow as much drier air will move in. The only burn area
where a legitimate, measurable rain producing storm could occur is
the Cameron Peak burn area but the risk for flooding is near 0.

Conditions trend drier Friday into the weekend limiting the flash
flood threat over the burn areas. Moisture gradually returns to
the region next week and combined with modest instability, may
lead to an increased threat for flash flooding over the burn
areas.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Danielson
LONG TERM...Kalina
AVIATION...Danielson
HYDROLOGY...Danielson/Kalina
Hazardous weather outlook, Jul 7, 12:26 PM MDT, 3 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1226 PM MDT Thu Jul 7 2022

COZ030>051-081830-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1226 PM MDT Thu Jul 7 2022

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Isolated to scattered thunderstorms this afternoon. A few may be
strong, mainly in portions of the northern plains, with gusty
outflow winds, large hail, and heavy rain the primary threats.
There is potential for burn area flash flooding especially over
the East Troublesome and Cameron Peak burn areas.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

isolated to scattered showers and thunderstorms possible Friday
afternoon with the best chances over the high country south of
I-70. Main concern for impacts is heat this weekend. There is high
confidence for well-above normal temperatures with highs
potentially approaching triple digits for the urban corridor and
into the low 100s for the east plains. Dry conditions will result
in an increased threat for elevated fire weather conditions this
weekend. Breezy conditions Sunday may promote spotty near-critical
to critical conditions for the north plains (north Weld) and high
mountain valleys of North Park.

Cooler unsettled weather is expected next week with a better
chance for storms. There is the potential that one or two of the
storms could become strong to severe on the plains Monday and
Tuesday.

.SPOTTER INFORMATION STATEMENT...

In the hours before

Local storm report, Jul 7, 11:19 AM MDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1119 AM MDT THU JUL 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 AM     HEAVY RAIN       1 N BRUSH               40.26N 103.63W
07/07/2022  E1.30 INCH       MORGAN             CO   PUBLIC

0450 PM     TORNADO          3 WSW BRUSH             40.24N 103.68W
07/06/2022                   MORGAN             CO   STORM CHASER

            SNAPPED POWER POLE.

0445 PM     TORNADO          4 ESE FORT MORGAN       40.25N 103.72W
07/06/2022                   MORGAN             CO   TRAINED SPOTTER

            OAK TREES RIPPED APART.

0348 PM     HAIL             STRASBURG               39.74N 104.31W
07/06/2022  E1.00 INCH       ARAPAHOE           CO   PUBLIC

0330 PM     HAIL             1 NW STRASBURG          39.75N 104.32W
07/06/2022  E0.50 INCH       ADAMS              CO   PUBLIC

0328 PM     HAIL             1 SSW STRASBURG         39.72N 104.31W
07/06/2022  E1.00 INCH       ARAPAHOE           CO   PUBLIC

0315 PM     HAIL             1 ENE CHEESMAN RESERVOI 39.22N 105.25W
07/06/2022  E1.00 INCH       DOUGLAS            CO   PUBLIC

0305 PM     HAIL             14 WSW HUGO             39.06N 103.70W
07/06/2022  M1.00 INCH       LINCOLN            CO   STORM CHASER

            ESTIMATED WIND GUSTS TO 60 MPH, ALONG WITH
            HEAVY RAIN ALONG HIGHWAY 71.

0245 PM     TORNADO          7 ENE GROVER            40.90N 104.10W
07/06/2022                   WELD               CO   STORM CHASER

            BRIEF TORNADO.

0243 PM     HAIL             11 N KIOWA              39.50N 104.44W
07/06/2022  E1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0240 PM     HAIL             10 N KIOWA              39.49N 104.44W
07/06/2022  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0220 PM     HAIL             2 NNE KIOWA             39.38N 104.44W
07/06/2022  E1.00 INCH       ELBERT             CO   PUBLIC

&&
Local storm report, Jul 7, 12:10 PM MDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1210 PM MDT THU JUL 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 AM     HEAVY RAIN       1 N BRUSH               40.26N 103.63W
07/07/2022  E1.30 INCH       MORGAN             CO   PUBLIC

0450 PM     TORNADO          3 WSW BRUSH             40.24N 103.68W
07/06/2022                   MORGAN             CO   STORM CHASER

            SNAPPED POWER POLE.

0445 PM     TORNADO          4 ESE FORT MORGAN       40.25N 103.72W
07/06/2022                   MORGAN             CO   TRAINED SPOTTER

            OAK TREES RIPPED APART.

0348 PM     HAIL             STRASBURG               39.74N 104.31W
07/06/2022  E1.00 INCH       ARAPAHOE           CO   PUBLIC

0330 PM     HAIL             1 NW STRASBURG          39.75N 104.32W
07/06/2022  E0.50 INCH       ADAMS              CO   PUBLIC

0328 PM     HAIL             1 SSW STRASBURG         39.72N 104.31W
07/06/2022  E1.00 INCH       ARAPAHOE           CO   PUBLIC

0315 PM     HAIL             1 ENE CHEESMAN RESERVOI 39.22N 105.25W
07/06/2022  E1.00 INCH       DOUGLAS            CO   PUBLIC

0305 PM     HAIL             14 WSW HUGO             39.06N 103.70W
07/06/2022  M1.00 INCH       LINCOLN            CO   STORM CHASER

            ESTIMATED WIND GUSTS TO 60 MPH, ALONG WITH
            HEAVY RAIN ALONG HIGHWAY 71.

0245 PM     TORNADO          7 ENE GROVER            40.90N 104.10W
07/06/2022                   WELD               CO   STORM CHASER

            BRIEF TORNADO.

0243 PM     HAIL             11 N KIOWA              39.50N 104.44W
07/06/2022  E1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0240 PM     HAIL             10 N KIOWA              39.49N 104.44W
07/06/2022  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0228 PM     HAIL             6 N KIOWA               39.43N 104.46W
07/06/2022  M1.25 INCH       ELBERT             CO   STORM CHASER

0220 PM     HAIL             2 NNE KIOWA             39.38N 104.44W
07/06/2022  E1.00 INCH       ELBERT             CO   PUBLIC

&&
Special weather statement, Jul 7, 1:41 PM MDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Denver CO
141 PM MDT Thu Jul 7 2022

COZ038-072015-
Larimer County Below 6000 Feet/Northwest Weld County CO-
141 PM MDT Thu Jul 7 2022

...A strong thunderstorm will impact portions of north central Weld
County through 215 PM MDT...

At 140 PM MDT, Doppler radar was tracking a strong thunderstorm 5
miles north of Purcell, or 22 miles northeast of Greeley, moving east
at 15 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Purcell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4073 10441 4063 10453 4063 10464 4080 10465
      4080 10441
TIME...MOT...LOC 1940Z 266DEG 11KT 4071 10458

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

RPK
Special weather statement, Jul 7, 2:04 PM MDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Denver CO
204 PM MDT Thu Jul 7 2022

COZ035-038-039-072030-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County
CO-Larimer and Boulder Counties Between 6000 and 9000 Feet CO-
Larimer County Below 6000 Feet/Northwest Weld County CO-
204 PM MDT Thu Jul 7 2022

...A strong thunderstorm will impact portions of south central
Larimer and northeastern Boulder Counties through 230 PM MDT...

At 204 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pinewood Springs, or 25 miles southwest of Fort Collins, moving east
at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lyons, Carter Lake, Pinewood Springs and Allenspark.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4018 10543 4034 10544 4034 10517 4018 10517
TIME...MOT...LOC 2004Z 273DEG 19KT 4025 10532

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

RPK
Special weather statement, Jul 7, 2:12 PM MDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Denver CO
212 PM MDT Thu Jul 7 2022

COZ038-042-043-072045-
Central and South Weld County CO-Northeast Weld County CO-
Larimer County Below 6000 Feet/Northwest Weld County CO-
212 PM MDT Thu Jul 7 2022

...Strong thunderstorms will impact portions of northwestern Weld
County through 245 PM MDT...

At 212 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles east of South Greeley to 3 miles west
of Milton Reservoir, or along a line extending from 11 miles
southeast of Cheyenne to 12 miles south of Greeley. Movement was east
at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Greeley, Evans, Milliken, Eaton, LaSalle, Ault, Kersey, Gilcrest,
Pierce, Grover, Purcell, Galeton, Gill, Barnesville, Hereford,
Briggsdale and Lucerne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4100 10416 4027 10433 4029 10485 4100 10468
TIME...MOT...LOC 2012Z 272DEG 16KT 4104 10462 4024 10470

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

RPK
Special weather statement, Jul 7, 3:12 PM MDT, 24 minutes before
Special Weather Statement
National Weather Service Denver CO
312 PM MDT Thu Jul 7 2022

COZ042-072200-
Northeast Weld County CO-
312 PM MDT Thu Jul 7 2022

...A strong thunderstorm will impact portions of northeastern Weld
County through 400 PM MDT...

At 312 PM MDT, Doppler radar was tracking a strong thunderstorm 6
miles southwest of Panorama Point, or 30 miles southwest of Kimball,
moving east at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Grover.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4082 10385 4082 10425 4100 10422 4100 10384
TIME...MOT...LOC 2112Z 269DEG 14KT 4094 10409

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

RPK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 6:14 PM MDTTornado WarningBOUWashington31 min
Jul 6, 6:44 PM MDTTornado WarningBOUWashington31 min
Jul 6, 6:50 PM MDTFlash Flood WarningBOULarimer3 hr
Jul 6, 6:58 PM MDTTornado WarningBOUWashington19 min
Jul 6, 7:22 PM MDTSevere Thunderstorm WarningBOUWashington38 min
Jul 7, 12:22 PM MDTAreal Flood AdvisoryBOUGrand83 min
Jul 7, 12:33 PM MDTFlash Flood WarningBOULarimer3 hr
Jul 7, 12:42 PM MDTFlash Flood WarningBOUGrand104 min
Jul 7, 1:41 PM MDTSpecial Weather StatementBOUWeld34 min
Jul 7, 2:04 PM MDTSpecial Weather StatementBOUBoulder26 min
Jul 7, 2:12 PM MDTSpecial Weather StatementBOUWeld33 min
Jul 7, 2:41 PM MDTFlash Flood WarningBOUBoulder53 min
Jul 7, 2:54 PM MDTFlash Flood Warning Considerable damage threatBOULarimer108 min
Jul 7, 3:39 PM MDTSevere Thunderstorm WarningBOULogan, Weld51 min
Jul 7, 3:48 PM MDTSpecial Weather StatementBOUDenver42 min
Jul 7, 4:08 PM MDTSpecial Weather StatementBOUCrowley37 min
Jul 7, 4:21 PM MDTSpecial Weather StatementBOULogan24 min
Jul 7, 4:30 PM MDTSpecial Weather StatementBOULogan30 min
Jul 7, 4:33 PM MDTSevere Thunderstorm WarningBOULincoln27 min
Jul 7, 5:02 PM MDTSevere Thunderstorm WarningBOULincoln28 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.